# SDR UALA2013052203538

- Difficulty date: May 22, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 73,067 hours, 27,014 cycles
- Engine: Pwa PW2040
- System (JASC): 3810 · Potable Water System
- Part: Gauge
- Condition: Faulty
- Location: Potable Water
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POTABLE WATER GAUGE INOPERATIVE.  DOES NOT READ ACCURATELY.  READING 22 WHEN TOLD FULL "35".
